# SDR CA090507005

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 27,069 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3037191
- Condition: Open
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE ITT HOTTER THAN LT ENGINE BY 50 TO 60 DEGREES CELCIUS IN ALL PHASES OF FLIGHT APPROX 755 ON TAKEOFF.  RT ENGINE PERFORMANCE INDICATING SYS INPS/CHECK 72-01-60 COMPLETED. NEW T6 THERMO TRIM HARNESS INSTALLED IAW 77-20-00. GROUND RUN. TESTED SERVICEABLE. SN OFF EM40005, SN ON EM23759.
